# SDR HEEA20121029000

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N725P
- Make and model: Skrsky S76C
- Aircraft serial: 760688
- Aircraft time: 5,619 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Detection
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TRANSITION FROM HOVER TO FORWARD FLIGHT, THE NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED WITH A STEADY WARNING TONE.  LIGHT/TONE EXTINGUISHED AFTER 2-3 SECONDS.  LANDED AND RETURNED TO THE RAMP.  MX CLEANED MOISTURE FROM CONNECTOR.
